2005-2009

  1. Convergence properties of minimal vectors for normal operators and weighted shifts (with J. Partington), Proc. Amer. Math. Soc. 133 (2005) 501-510.
  2. L1 factorizations, moment problems and invariant subspaces (with R. Smith and J. Partington), Studia Math. 167 (2005) 183-194.
  3. Variations on Lomonosov’s theorem via the technic of minimal vectors (with J. Partington), Acta Sci. Math. (Szeged) 71 (2005) 603-617.
  4. An image problem for compact operators (with J. Partington), Proc. Amer. Math. Soc. 134 (2006) 1391-1396.
  5. Overcompleteness of sequences of reproducing kernels in model spaces (with E. Fricain and J. Partington), Int. Eq. Operator Theory. 56 (2006) 45-56.
  6. Multivariable approximate Carleman-type theorems for complex measures (with J. Partington), Annals of Probability 35 (1) (2007) 384-396.
  7. Application of moment problems to the overcompleteness of sequences (with J. Partington), Math. Scand. 101 (2007) 249-260.
  8. On the spectrum of multivariable weighted composition operators (with A. Flattot and N. Guillotin-Plantard), Arch. Math. 90(4) (2008) 353-359.
  9. A note on the stability of linear combinations of algebraic operators (with E. Fricain and D. Timotin), Extracta Mathematicae 23(1) (2008) 43-48.
  10. Doubly-invariant subspaces for the shift on the vector-valued Sobolev spaces of the disc and annulus (with J. Partington), Integral Equation Operator Theory 61 (2008) 149-158.
  11. Invariant subspaces for product of Bishop operators (with J. Partington), Acta Sci.  Math. (Szeged) 74 (2008) 717-725.
  12. On an extremal problem of Garcia and Ross (with E. Fricain and D. Timotin) Operators and Matrices 3(4) (2009) 541-546.
  13. Numerical ranges of restricted shifts and unitary dilation (with P. Gorkin and J. Partington), Operator and Matrices 3(2) (2009) 271-281.
  14. Invariant subspaces for the shift on the vector-valued L2 space of an annulus (with N. Chevrot and J. Partington), J. operator Theory 61(2) (2009) 313-330.
  15. Finitely strictly singular operators between James spaces (with E. Fricain, A. Popov, D. Timotin and V. Troitsky), J. Funct. Anal. 256(4) (2009) 1258-1268.